# SDR DU4R2006643

- Difficulty date: September 22, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CABIN RT I/B SEAT TRACK FS 1032 TO 1309 NICKS, GROOVE MARKS, CHAFE MARKS, TOP CENTER OF TRACK, FLANGES.  CORROSION OUT OF LIMITS FS 1130 AND 1065. CUT OUT AREA, INSTALLED PLUGS P/N 7452952-3 AND CHANNEL 7452952-7 IAW DC-9/MD-80 SRM 53-05D, 51-30-1 AND 51-10-3D.
